JournalspmVol. 64 , No. 1DOI 10.4171/pm/1776

Totally umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold

  • V. A. Khan

    Aligarh Muslim University, India
  • M. A. Khan

    Aligarh Muslim University, India
  • S. Uddin

    Aligarh Muslim University, India
Totally umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold cover

A subscription is required to access this article.

Abstract

We have studied some differential geometric aspects of semi-invariant submanifolds of a nearly trans-Sasakian manifold. That have led to the classification of totally umbilical semi-invariant submanifolds of a nearly trans-Sasakian manifold.